# SDR USAA2009070691682

- Difficulty date: June 5, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547985503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON RIB CHORD OF LEFT HORIZONTAL STABILIZER AT LEADING EDGE STA 123.85.  REPLACED RIB CHORD OF LEFT HORIZONTAL STABILIZER AT LEADING EDGE STA 123.85 IAW SRM 51-10-02.
